# SDR MZZA99171

- Difficulty date: August 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625DH
- Make and model: Boeing 727264
- Aircraft serial: 20780
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamps
- Part number: 07212030251
- Condition: Loose
- Location: Nr 3 Strut
- Stage of operation: TO
- Nature of condition: M, J
- Precautionary procedure: A, J

## Discrepancy

FLT 879 - MNL - WITH TAKEOFF POWER SET NR 3 STRUT OVERHEAT LIGHT ILLUMINATED.  LIGHT REMAINED ILLUMINATED UNTIL NR 3 THROTTLE RETARDED.  MAINTENANCE T/S SYSTEM AND FOUND 5 CLAMP LOOSE AND PNEUMATIC DUCTING INSIDE NR 3 STRUT ACCESS PANEL.  RE-TIGHTENED ALL CLAMPS PER MM 36-00-1.  PERFORMED ENGINE RUN PER MECHANIC CHECKLIST.  LEAK ON PRE-COOLER MANIFOLD REF IPC 36-10-0-9 ITEM 340.  REPLACED 2 CLAMP M/E 07-2120-3-0251.  RAN ENGINE AT TAKEOFF POWER OPS AND LEAK CHECK OK.  PANELS SECURED AND RELEASED AIRCRAFT FOR SERVICE.  (M)
